1887
banner image
/docserver/fulltext/55_8.pdf
Volume 55 Number 8 Front cover image - large version

Volume 55, Issue 8, August 2014

Show / Hide descriptions
FEATURED ARTICLE
  • Long-run growth rate in a random multiplicative model
Display: 20 | 50 | 100 items per page
1 2 3 4 | Next >
This is a required field
Please enter a valid email address
38d913362403a4a254fa758cb6527ba5 journal.issuezxybnytfddd
Scitation: Journal of Mathematical Physics - Volume 55 Number 8
http://aip.metastore.ingenta.com/content/aip/journal/jmp/55/8
BROWSE_VIEW_TOC